Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 6, Pages 823–832 (Mi mz4205)  

This article is cited in 3 scientific papers (total in 3 papers)

Algorithmic complexity of algebraic systems

V. L. Selivanov


Full text: PDF file (861 kB)

English version:
Mathematical Notes, 1988, 44:6, 944–950

Bibliographic databases:

UDC: 510.5
Received: 30.06.1986

Citation: V. L. Selivanov, “Algorithmic complexity of algebraic systems”, Mat. Zametki, 44:6 (1988), 823–832; Math. Notes, 44:6 (1988), 944–950

Citation in format AMSBIB
\Bibitem{Sel88}
\by V.~L.~Selivanov
\paper Algorithmic complexity of algebraic systems
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 6
\pages 823--832
\mathnet{http://mi.mathnet.ru/mz4205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983554}
\zmath{https://zbmath.org/?q=an:0675.03026|0664.03032}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 6
\pages 944--950
\crossref{https://doi.org/10.1007/BF01158034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300024}


Linking options:
  • http://mi.mathnet.ru/eng/mz4205
  • http://mi.mathnet.ru/eng/mz/v44/i6/p823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bazhenov, A. N. Frolov, I. Sh. Kalimullin, A. G. Melnikov, “Computability of distributive lattices”, Siberian Math. J., 58:6 (2017), 959–970  mathnet  crossref  crossref  isi  elib
    2. V. L. Selivanov, “Predpolnye numeratsii”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 157, VINITI RAN, M., 2018, 106–134  mathnet  mathscinet
    3. I. Sh. Kalimullin, V. L. Selivanov, A. N. Frolov, “Spektry stepenei struktur”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 158, VINITI RAN, M., 2018, 23–39  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:73
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021